# SDR ASAA0280113

- Difficulty date: March 28, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, IT WAS DETERMINED THAT LOOSE WINDOW FOAM MOLDING WAS STOPPING THE SLIDING CLEARVIEW WINDOW FROM OPENING.  RE-GLUED FOAM MOLDING.  WINDOW THEN OPERATED PROPERLY.  (M)
